www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/17900

Title: The dual of L1( ), with a vectormeasure.
Authors: EGGHE, Leo
Issue Date: 1984
Citation: Revue Roumaine de mathématiques pures et appliquées, 29 (4), p. 367-371
URI: http://hdl.handle.net/1942/17900
ISSN: 0035-3965
Category: A2
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.